ID 10509
Title Alternative
ガンマ関数に関する若干の結果
Authors
Fisher, Brian Department of Mathematics, The University, Leicester
Kuribayashi, Yukio Department of Mathematics, Faculty of Education, Tottori University
Publisher
鳥取大学教育学部
Content Type
Departmental Bulletin Paper
ISSN
03715965
NCID
AN00174585
Journal Title
鳥取大学教育学部研究報告. 自然科学
Current Journal Title
The Journal of the Faculty of Education, Tottori University. Natural science
Volume
37
Issue
2
Start Page
111
End Page
117
Published Date
1988-12-28
Text Version
None
Citation
鳥取大学教育学部研究報告. 自然科学. 1988. 37(2), 111-117.
Department
Faculty of Regional Sciences/Graduate School of Regional Sciences
Language
English